# SDR SIMA20210721006

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY STRIP LIGHT #1 HAS DAMAGED WIRE ON AIRCRAFT SIDE.-C/A-COMPLETE:REPAIRED WIRE IAW SWPM 20-21-00 SEE PS-2 FOR OPS CHECK
